New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

darla1812
New Member


Date Joined Aug 2017
Total Posts : 1
   Posted 8/22/2017 12:42 PM (GMT -7)   
Hi everyone,

I am new here. So I am hoping that someone can help me out!!

I started taking vitamin B12. I would take about double than it said on the use (I know - bad). I started getting itchy inflammations on my scalp but didn't think anything of it.

After about 2 weeks of taking it my hands starting swelling and I would get super itchy. So now I am covered in hives.

Currently I am on prendazone taper (this is my second taper) and they wont go away. I am under a huge amount of stress so I know that is adding to it.

I am looking for advice from anyone who has any tips or knows how long these hives will last.

Forever grateful!!

Hateanxiety
Regular Member


Date Joined Aug 2017
Total Posts : 20
   Posted 8/22/2017 11:33 PM (GMT -7)   
If your doctor truly believes your reacting to B12 then I would ask him how long...... I take large dose B12 myself and never had issue and all info I can find your issue not common sorry your dealing with that though please share once find out more

beave
Veteran Member


Date Joined Mar 2007
Total Posts : 1632
   Posted 8/23/2017 1:22 PM (GMT -7)   
It may not be from the B12 - it may be just a coincidence that this started after you started taking the B12.

Or if it is from the B12, it could be from a filler or secondary ingredient, not the B12 itself.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, November 18, 2017 11:02 AM (GMT -7)
There are a total of 2,895,079 posts in 317,766 threads.
View Active Threads


Who's Online
This forum has 157368 registered members. Please welcome our newest member, lovelyladyrosie.
352 Guest(s), 11 Registered Member(s) are currently online.  Details
alunke82, BigMak, Dahlias, SomeonesMom, Girlie, tlc1995, BillyBob@388, Sean.scott256, Uniform Charlie, Andromache, Tall Allen


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.